# SDR SIMA20140312015

- Difficulty date: March 12, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 34,663 hours, 31,417 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT INTERIOR SKIN LOCATED BETWEEN FRAMES 13 - 14, STRINGERS 21R - 19R IS CORRODED.  COMPLIED WITH ERS-EM-53MR-383.
